Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Matrix representation of simple halfrings

Author: H. E. Stone
Journal: Trans. Amer. Math. Soc. 233 (1977), 339-353
MSC: Primary 16A78
MathSciNet review: 0466233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of halfrings which are strong direct sums of minimal subtractive right ideals is studied. A class of right simple hemirings which contains both division hemirings and differential subsemirings of division rings is introduced and studied extensively as a tool in this investigation. A matrix representation is obtained for a class of halfrings which properly includes differential subsemirings of simple Artinian rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A78

Retrieve articles in all journals with MSC: 16A78

Additional Information

Keywords: Hemiring, halfring, entire, cancellative, simple, semisimple, Artinian, division semiring, full matrix halfring
Article copyright: © Copyright 1977 American Mathematical Society